MathSciNet Relay Station
MathSciNet bibliographic data
MR707178 (85g:58018) 58C27 (32C40)
Gaffney, Terence; Wilson, Leslie Equivalence of generic mappings and $C\sp{\infty }$ normalization. Compositio Math. 49 (1983), no. 3, 291–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement